MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60310
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pain (1994)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported device embolization occurred.A left atrial appendage closure (laac) procedure was being performed.A watchman access system (was) and a 31mm watchman flx pro laa closure device and delivery system (wds) was selected for use.The wds was advanced, deployed and the closure device was implanted in the laa.As the patient was being moved over to the bed, they complained of arm pain and their blood pressure dropped.It was found that the 31mm closure device had embolized out of the appendage into the mitral valve.A non-boston scientific (bsc) grasping device was used to retrieve the device, and a new 27mm closure device was implanted.There were no further complications, and the patient has been discharged home.
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device technical analysis the watchman flx? pro was not returned; therefore, device analysis could not be completed.Device history record review a review was completed of the device history records (dhr) for the watchman flx? pro, part # m635wu60310 batch # 0039099517.The dhr review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review there was no evidence to suggest that the device was used in a manner inconsistent with the labeling.Watchman flx? pro instructions for use (ifu) lists potential complications, risks and adverse events that may be associated with the use of this device which include implant embolization, pain, and hypotension.Risk review a risk review was completed and confirmed that the events of implant embolization, pain, and hypotension were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50600725
Report Number2124215-2026-46123
Device Sequence Number10634116
Product Code NGV
UDI-Device Identifier00191506004613
UDI-Public(01)00191506004613(17)290415(10)39099517
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60310
Device Catalogue NumberM635WU60310
Device Lot Number0039099517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale